# SDR REXA2019021800194

- Difficulty date: February 18, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAILS IN SECTIONS [ FS= 675 TO FS= 713, STGR 15LH/RH ] [ FS= 785 TO FS= 853, STR 15L/R ] AT PAX CABIN. (CPAX) (TCI: 53-20-290) COMPLETE: NEW SECTIONS SEAT RAILS IN SECTIONS [ FS= 675 TO FS= 713, STR 15L/R ] [ FS= 785 TO FS= 853, STR 15L/R ] WERE REPLACED PER AMM 53-00-49-400-801 A17.
